Quasi-convexity and lower semi-continuity of multiple variational integrals of any order. (English) Zbl 0166.38501

Full Text: DOI


[1] S. Agmon, A. Douglis, and L. Nirenberg, Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions. I, Comm. Pure Appl. Math. 12 (1959), 623 – 727. · Zbl 0093.10401
[2] Norman G. Meyers and James Serrin, \?=\?, Proc. Nat. Acad. Sci. U.S.A. 51 (1964), 1055 – 1056.
[3] Charles B. Morrey Jr., Quasi-convexity and the lower semicontinuity of multiple integrals, Pacific J. Math. 2 (1952), 25 – 53. · Zbl 0046.10803
[4] Charles B. Morrey Jr., Multiple integral problems in the calculus of variations and related topics, Ann. Scuola Norm. Sup. Pisa (3) 14 (1960), 1 – 61. · Zbl 0094.08104
[5] Léon Van Hove, Sur l’extension de la condition de Legendre du calcul des variations aux intégrales multiples à plusieurs fonctions inconnues, Nederl. Akad. Wetensch., Proc. 50 (1947), 18 – 23=Indagationes Math. 9, 3 – 8 (1947) (French). · Zbl 0029.26802
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.